CSpace
THE NUMBER OF VERTICES OF DEGREE-K IN A MINIMALLY K-EDGE-CONNECTED GRAPH
CAI, MC
1993-07-01
Source PublicationJOURNAL OF COMBINATORIAL THEORY SERIES B
ISSN0095-8956
Volume58Issue:2Pages:225-239
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993LJ17400006
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28458
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CAI, MC. THE NUMBER OF VERTICES OF DEGREE-K IN A MINIMALLY K-EDGE-CONNECTED GRAPH[J]. JOURNAL OF COMBINATORIAL THEORY SERIES B,1993,58(2):225-239.
APA CAI, MC.(1993).THE NUMBER OF VERTICES OF DEGREE-K IN A MINIMALLY K-EDGE-CONNECTED GRAPH.JOURNAL OF COMBINATORIAL THEORY SERIES B,58(2),225-239.
MLA CAI, MC."THE NUMBER OF VERTICES OF DEGREE-K IN A MINIMALLY K-EDGE-CONNECTED GRAPH".JOURNAL OF COMBINATORIAL THEORY SERIES B 58.2(1993):225-239.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CAI, MC]'s Articles
Baidu academic
Similar articles in Baidu academic
[CAI, MC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CAI, MC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.